RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyubimov, Valentin Konstantinovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:54
Abstract pages:500
Full texts:146
References:38
Birth date: 31.10.1981
E-mail:

http://www.mathnet.ru/eng/person31134
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. V. K. Lyubimov, A. M. Raigorodskii, “Lower bounds for the independence numbers of some distance graphs with vertices in $\{-1,0,1\}^n$”, Dokl. Akad. Nauk, 427:4 (2009),  458–460  mathnet  mathscinet  elib; Dokl. Math., 80:1 (2009), 547–549  isi  elib  scopus
2. A. È. Guterman, V. K. Lyubimov, A. M. Raigorodskii, S. A. Usachev, “On the Independence Number of Distance Graphs with Vertices in $\{-1,0,1\}^n$”, Mat. Zametki, 86:5 (2009),  794–796  mathnet  mathscinet  zmath  elib; Math. Notes, 86:5 (2009), 744–746  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020